# SDR FDEA202106081474

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 88,451 hours, 21,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0106
- Condition: Warning Message
- Location: Emergency Lights
- Part time: 33,429 hours, 8,644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT. BAT 1 LO ALERT ON.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY. ALL TEST PASSED AND ALERT WENT                    AWAY
